Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 20, NWS Detroit, MI

June 22, 2017Oakland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 22, 2017, 8:35 PM EDT for Oakland County, Michigan. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2017, 8:35 PM EDT (00:35 UTC)
Expired
Jun 22, 2017, 9:18 PM EDT
In force
43 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Oakland County, MI

The radar

The Detroit radar (KDTX), 18 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:46 PM EDTTSTM WND DMG4 S West Bloomfield, MINUMEROUS POWER OUTAGES REPORTED AROUND THE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

282 
WUUS53 KDTX 230035
SVRDTX
MIC125-230130-
/O.NEW.KDTX.SV.W.0020.170623T0035Z-170623T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
835 PM EDT THU JUN 22 2017

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Oakland County in southeastern Michigan...

* Until 930 PM EDT

* At 834 PM EDT, a severe thunderstorm was located near West
  Bloomfield, or near Novi, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  
  Pontiac around 900 PM EDT. 
  Rochester around 910 PM EDT. 

Other locations impacted by this severe thunderstorm include
Southfield, Oxford, Pontiac, Troy, Novi, Ortonville, Rochester, Royal
Oak, Birmingham and Clarkston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4245 8309 4244 8366 4288 8346 4289 8310
TIME...MOT...LOC 0034Z 220DEG 29KT 4253 8343 

HAIL...<.75IN
WIND...60MPH
 
$$

BT
2 follow-up statements
163 
WWUS53 KDTX 230058
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
858 PM EDT THU JUN 22 2017

MIC125-230130-
/O.CON.KDTX.SV.W.0020.000000T0000Z-170623T0130Z/
Oakland MI-
858 PM EDT THU JUN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EASTERN OAKLAND COUNTY...

At 857 PM EDT, a severe thunderstorm was located over Pontiac, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Rochester around 910 PM EDT. 

Other locations impacted by this severe thunderstorm include Oxford,
Pontiac, Troy, Rochester, Royal Oak, Birmingham, Clarkston, West
Bloomfield, Franklin and Keego Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4245 8309 4257 8353 4288 8335 4289 8310
TIME...MOT...LOC 0057Z 220DEG 29KT 4267 8327 

HAIL...<.75IN
WIND...60MPH
 
$$

BT
286 
WWUS53 KDTX 230118
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
918 PM EDT THU JUN 22 2017

MIC125-230126-
/O.CAN.KDTX.SV.W.0020.000000T0000Z-170623T0130Z/
Oakland MI-
918 PM EDT THU JUN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OAKLAND COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and 
heavy rain are still possible as the storms exit the area. 

LAT...LON 4245 8309 4257 8353 4288 8335 4289 8310
TIME...MOT...LOC 0114Z 220DEG 29KT 4279 8313 

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:11 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 22, 8:11 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
811 PM EDT Thu Jun 22 2017

.AVIATION...

Cluster of severe thunderstorm activity lifting northward through
Detroit is being forced along the lead gradient of 850-700mb
tropical moisture. The thunderstorm activity will continue for the
first hour or two at Detroit terminals before lifting northward with
time tonight. There is a high amount of uncertainty with how tonight
will play out. Hi resolution guidance this afternoon missed
completely on this warm sector thunderstorm development within
overwhelmingly anticyclonic flow trajectories. The idea right now is
that tstorm activity should transition northward to possibly between
the I 69 corridor to Tri Cities sometime after 02-03Z this evening.
This activity should then continue (expected to be elevated and
weaker) throughout much of the night along a slowly sagging cold
front.

Shower and tstorm potential will then pick up towards daybreak again
around the Detroit Metro area before transitioning southward over
portions of Ohio by late morning Friday.

//DTW THRESHOLD PROBABILITIES...

* High for thundestorms early at start of period, low for much of
  tonight and medium for 09-13Z Friday.

* High confidence in ceilings aob 5kft tonight into Friday Morning.

&&

.PREV DISCUSSION...
Issued at 353 PM EDT Thu Jun 22 2017

DISCUSSION...

Warm and humid southwest flow will be firmly established over lower
Michigan during late afternoon through tonight. Temperatures will
come down from highs near 90 and heat index in the mid 90s but it
will remain warm and muggy through the night. This will leave
convective trends as the main concern beginning with scattered late
day/early evening development followed by storms arriving from the
Midwest frontal system during the night into Friday morning. Passage
of the front through SE Michigan by early to mid Friday afternoon
will then bring cooler and less humid air into the region for the
weekend.

Afternoon satellite imagery and hourly mesoanalysis/surface
observations indicate warmer and more humid air moving in through
the boundary layer in southwest flow over the region. This is
occuring under a relative theta-e minimum that is a result of both
warmer air moving in aloft that is not quite as moist and possibly
some subsidence trailing morning convective activity. The warmer air
is at least temporarily capping off additional shower/storm
development through peak heating. There is also observational
evidence of deeper moisture moving in from the Ohio valley
associated with the northern fringe of TD Cindy. It is this moisture
surge that is shown to produce late afternoon/early evening
convection over northern OH/IN developing into lower Michigan during
the evening. This activity will occur ahead of the convection
upstream over the Midwest that is being forced along and ahead of
the cold front/outflow combination and which is expected to progress
eastward into SE Michigan during the night. Both rounds of storms
will share a similar near storm environment. Model derived ML CAPE
and shear projections best supported by observations are in the
range of 1000-1500 J/kg along with marginal bulk shear around 30
knots. This combination will be capable of some multicell structures
with otherwise moderate mid level wind speed that could produce some
near severe wind gusts in line with the borderline slight/marginal
SPC outlook that covers SE Michigan. Locally heavy rainfall will
likely turn out to be the main concern as PW ramps up to near 2
inches overnight. Individual convective cells will be moving quickly
enough but there will be a tendency for some training lines that
will have localized potential for flooding of prone areas.

Numerous to widespread showers/storms that spread into the region
overnight will tend to break up as they will be ahead of the surface
front and upper level wave toward Friday morning. As this convection
continues to dissipate during the morning, there will be another
narrow window of opportunity for new development along the cold
front before peak heating and before it boundary exits SE Michigan
during early to mid afternoon. Passage of the front will then open
the door on cooler and less humid air Friday night into Saturday.
Some weak instability showers will be possible Saturday afternoon
and evening but the large scale pattern does not look very
supportive. Neutral southwest flow aloft downstream of the main
upper trough and a featureless westerly low level flow might support
isolated to scattered coverage of light showers during peak heating.

The region will remain in longwave troughing to close out the
weekend and into the beginning of next week.  This will allow for
chances for unsettled weather through this time period before things
start to dry out by the middle of the week.  Longwave ridging starts
to build in on Tuesday as surface high pressure takes control over
the Great Lakes region.  As far as temperatures are concerned, highs
will be noticeably cooler on Sunday and Monday as highs hold around
70 degrees.  Temps then rebound back towards the upper 70s though
the end of the extended forecast period.

MARINE...

Warm and moist southerly flow this afternoon, but topping out around
20 knots for the most part. Scattered showers and thunderstorms
around late today and this evening, with more solid line of showers
and embedded thunderstorms later tonight with cold front, which will
pass through the Central Great Lakes tomorrow. Winds will shift to
the west-northwest behind the front and remain from that general
direction through the weekend with wind speeds under 20 knots. An
unseasonably cold airmass this weekend will bring the chance for
light showers across most of Lake Huron.

HYDROLOGY...

An influx of moisture will trigger scattered showers and
thunderstorms late today and this evening, with more widespread
shower and thunder activity with cold front late tonight into early
tomorrow morning. All told, localized rainfall amounts may reach an
inch or more, especially from around Flint on north into the Saginaw
Valley, where storms expected to arrive earlier and are able to
utilize the waning daytime instability. Urban and small stream
flooding will be possible with the stronger activity.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....CB
DISCUSSION...BT/SP
MARINE.......SF
HYDROLOGY....SF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 22, 4:45 PM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
445 PM EDT Thu Jun 22 2017

MIZ047>049-053>055-060>063-068>070-075-076-082-083-230900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
445 PM EDT Thu Jun 22 2017

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

Thunderstorms remain possible tonight along and ahead of a cold
front moving through the Great Lakes. Scattered storms developing
over southwest lower Michigan during the evening are expected to
move into southeast Michigan before midnight, mainly affecting the
Tri Cities and northern Thumb. Storms along a cold front over the
western Great Lakes will then arrive in the area overnight and
spread into the Detroit area toward sunrise. There is a slight risk
of severe weather with the strongest storms, mainly in the form of
60 mph damaging wind gusts. Heavy rainfall and localized flooding
will also be a main hazard as storm motion will be southwest to
northeast at 30 mph while lines of storms will move more slowly.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front will finish passing through southeast Michigan Friday
morning. Thunderstorms are possible but severe weather is not
anticipated.

Chances of thunderstorms will also exist Sunday through Wednesday,
mainly in the afternoon hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-230900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
445 PM EDT Thu Jun 22 2017

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

Thunderstorms remain possible tonight along and ahead of a cold
front moving through the Great Lakes. Scattered to numerous coverage
of storms is generally expected to migrate from northwest to
southeast across marine areas during the night. There is a slight
risk of severe weather with the strongest storms, mainly in the form
of 50 knot wind gusts as storms move southwest to northeast at 25
knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front will finish passing through southern marine areas
Friday morning. Thunderstorms are possible but severe weather is not
anticipated.

Chances of thunderstorms will also exist Sunday through Wednesday,
mainly in the afternoon hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

BT

In the hours before

Local storm report, Jun 22, 7:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
731 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     2 W MONROE              41.92N 83.43W
06/22/2017                   MONROE             MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

&&

SP
Local storm report, Jun 22, 7:44 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
744 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     3 W MONROE              41.91N 83.44W
06/22/2017                   MONROE             MI   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0710 PM     TSTM WND DMG     6 NNW DUNDEE            42.03N 83.70W
06/22/2017                   MONROE             MI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN PARTIALLY BLOCKING ROADWAY

&&

SP
Special weather statement, Jun 22, 7:47 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
747 PM EDT THU JUN 22 2017

MIZ075-076-230030-
Washtenaw MI-Wayne MI-
747 PM EDT THU JUN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WAYNE AND NORTHEASTERN
WASHTENAW COUNTIES UNTIL 830 PM EDT...

At 745 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Downtown Detroit to near Romulus to near Ann
Arbor. Movement was northeast at 35 mph.

Wind gusts of 45 to 50 mph will be possible in advance of the
storms.

Strong thunderstorms will be near...
  Whitmore Lake around 800 PM EDT.
  Dearborn and Salem around 805 PM EDT.
  Detroit around 810 PM EDT.
  Northville around 815 PM EDT.

Other locations impacted by these storms include Highland Park,
Redford, Plymouth, Delhi Mills, Garden City, Barton Hills, Northeast
Detroit, Northwest Detroit, Harper Woods and Westland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4232 8306 4231 8390 4243 8374 4245 8285
TIME...MOT...LOC 2345Z 228DEG 31KT 4228 8302 4225 8335 4230 8379

BT
Special weather statement, Jun 22, 8:01 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
801 PM EDT THU JUN 22 2017

MIZ068>070-230100-
Livingston MI-Macomb MI-Oakland MI-
801 PM EDT THU JUN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR OAKLAND...MACOMB AND LIVINGSTON
COUNTIES UNTIL 900 PM EDT...

At 800 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Grosse Pointe to near Dixboro to near
Stockbridge. Movement was northeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  St. Clair Shores and South Lyon around 815 PM EDT.
  Northville around 825 PM EDT.
  Fowlerville around 830 PM EDT.
  Novi and Howell around 835 PM EDT.
  Livonia around 840 PM EDT.
  Cohoctah, Oak Grove and West Bloomfield around 845 PM EDT.
  Southfield, Hartland and Birmingham around 855 PM EDT.
  Warren, Troy, Pontiac, Fenton and Royal Oak around 900 PM EDT.

Other locations impacted by these storms include Franklin, Keego
Harbor, Waterford, Plainfield, Shelby Township, Holly State
Recreation Area, Commerce, Ray Center, Utica and Conway Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4264 8282 4245 8287 4242 8414 4277 8416
      4278 8369 4287 8369 4289 8274 4268 8271
TIME...MOT...LOC 0000Z 232DEG 24KT 4241 8291 4235 8364 4252 8422

BT
Local storm report, Jun 22, 8:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
816 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 N TECUMSEH            42.03N 83.95W
06/22/2017                   LENAWEE            MI   911 CALL CENTER

            MULTIPLE TREES DOWN AROUND THE TECUMSEH AREA

0726 PM     TSTM WND DMG     5 W MILAN               42.08N 83.77W
06/22/2017                   WASHTENAW          MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

0744 PM     TSTM WND DMG     3 SE ROMULUS            42.20N 83.31W
06/22/2017                   WAYNE              MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

&&

SP
Local storm report, Jun 22, 8:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
827 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     5 N ROMULUS             42.30N 83.35W
06/22/2017                   WAYNE              MI   TRAINED SPOTTER

            GAS STATION SIGN BLOWN OUT OF FRAME, DEBRIS IN ROADWAY
            AND STANDING WATER ACROSS THE INTERSECTION

&&

SP

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM EDTSpecial Weather StatementDTXLivingston, Macomb, Oakland59 min
Jun 22, 8:51 PM EDTAreal Flood AdvisoryDTXWayne3 hr
Jun 22, 9:07 PM EDTSpecial Weather StatementDTXMacomb53 min
Jun 22, 9:25 PM EDTSpecial Weather StatementDTXBay, Midland, Saginaw65 min
Jun 22, 10:01 PM EDTFlood WatchDTXBay, Genesee, Huron, Lapeer, Midland, Saginaw and 3 more8 hr
Jun 22, 10:23 PM EDTSpecial Weather StatementDTXSanilac37 min
Jun 22, 11:38 PM EDTAreal Flood AdvisoryDTXMidland3 hr
Jun 23, 12:01 AM EDTFlash Flood WarningDTXBay, Midland3 hr
Jun 23, 2:13 AM EDTAreal Flood WarningDTXHuron6 hr
Jun 23, 2:59 AM EDTAreal Flood WarningDTXBay, Midland6 hr
Jun 23, 7:55 AM EDTRiver Flood WarningDTXMidland, Saginaw4 days
Jun 23, 9:08 AM EDTAreal Flood WarningDTXBay, Midland24 hr
Jun 23, 10:56 AM EDTRiver Flood WarningDTXBay, Saginaw5 days

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.